MathSciNet Relay Station
MathSciNet bibliographic data
MR929536 (89a:14022) 14F20 (11G25)
Jannsen, Uwe Continuous étale cohomology. Math. Ann. 280 (1988), no. 2, 207–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement